# SDR DALA2017040602791

- Difficulty date: March 30, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 87,568 hours, 12,185 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR STIFFENER FOUND CRACK AT LES 821.  REMOVED AND REPLACED PER SRM.
